# SDR GLBA20090213B

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 27,141 hours, 32,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 150 S1l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING SCHEDULED STRUCTURAL INSPECTION A SKIN CRACK AT INSERTION OF STRINGER 1 AND FS 150.60 WAS DISCOVERED.  MAINTENANCE REPAIRED SKIN CRACK IAW EO 09-UE202-01.
